# SDR HALA2021030800044

- Difficulty date: February 27, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 28,174 hours, 4,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 0395 FAP PANEL DOOR PAGE SHOWS 'CHECK BOTTLE PRESSURE' MESSAGE FOR L1 DOOR. DOOR ASSIST PRESSURE OK ON GAUGE. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER. (7267922)
